gastroenterologist-icon
Acidity/heartburn after covid vaccine
Hello , I take vaccine 2 days ago , 48 hrs done But today i feeling acidity and heartburn, Can i take tablet for this ? Is it okay to take tablet after vaccine shot?
70 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

U can take
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.